# SDR A6WA201442068

- Difficulty date: October 16, 2014
- Submitted: October 20, 2014
- Operation: Air carrier
- Aircraft: N427ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7685
- Aircraft time: 28,716 hours, 27,469 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR EMER LIGHTS FROM ROW 8 BACK DO NOT WORK.
